# SDR DXTA2024120901388

- Difficulty date: December 3, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 1,238 hours, 715 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ENGINE VIBRATION INDICATION: DURING INITIAL CLIMBOUT THE LEFT FAN VIB STARTED INCREASING AS HIGH AS 3.0.  WE LEVELED OFF AND PULLED THE POWER BACK AND THE VIB DECREASED TO 2.0 AND REMAINED THIS HIGHER SETTING ON ARRIVAL.  THE FLYING PILOT ALSO FELT VIBRATION. REMOVED LH ENGINE SPINNER AND FAN BLADES NEED OK TO INSTALL LH ENGINE SPINNER AND FAN BLADES(TECH)DW PERFORMED LH ENGINE FAN BLADE LUBE IAW GE CF34BJ SM 72-00-00 (TECH)DW (RII)JMA OK TO INSTALL LH ENGINE FAN BLADES AND SPINNER (RII)JMA INSTALLEED LH ENGINE FAN BLADES AND SPINNER IAW GE CF34BJ SM 72-00-00 (TECH)DW (RII)JMA OPERATIONAL TEST REQUIRED (TECH)DW PERFORMED OPERATIONAL CHECK IAW GE 34BJ SM 72-00-00 (TECH)DW (RII)JMA OPERATIONAL TEST SATISFACTORY (TECH)DW (RII)JMA
